MathSciNet Relay Station
MathSciNet bibliographic data
MR1154179 (93g:57018a) 57M50 (58F15)
Mosher, Lee Dynamical systems and the homology norm of a $3$-manifold. I. Efficient intersection of surfaces and flows. Duke Math. J. 65 (1992), no. 3, 449–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement